# SDR C2XA10SH294

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 26,168 hours, 19,438 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235601
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT HORIZONTAL STAB LEADING EDGE HAS CORROSION (LEVEL 2 LOCAL) AT UPPER AND LOWER SURFACE AROUND RIVETS.  MAINTENANCE REMOVED CORROSION BY POLISHING THE HORIZONTAL STAB L/E IAW THE POLISHING TYPICAL REPAIR EC5530-01116 REV D.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
